Journal of Graph Theory

Cover image for Journal of Graph Theory

Spring 1985

Volume 9, Issue 1

Pages fmi–fmi, iii–iii, 1–201

  1. Masthead

    1. Top of page
    2. Masthead
    3. Editors' Note
    4. Articles
    1. Masthead (page fmi)

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090101

  2. Editors' Note

    1. Top of page
    2. Masthead
    3. Editors' Note
    4. Articles
    1. Editors' note (page iii)

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090102

  3. Articles

    1. Top of page
    2. Masthead
    3. Editors' Note
    4. Articles
    1. Factors and factorizations of graphs—a survey (pages 1–42)

      Jin Akiyama and Mikio Kano

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090103

    2. One-factorizations of the complete graph—A survey (pages 43–65)

      Eric Mendelsohn and Alexander Rosa

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090104

    3. Isomorphic factorizations X: Unsolved problems (pages 67–86)

      Frank Harary and Robert W. Robinson

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090105

    4. Toughness and the existence of k-factors (pages 87–95)

      Hikoe Enomoto, Bill Jackson, P. Katerinis and Akira Saito

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090106

    5. Regular factors of regular graphs (pages 97–103)

      B. Bollobás, Akira Saito and N. C. Wormald

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090107

    6. On smallest regular graphs with a given isopart (pages 105–117)

      John Frederick Fink

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090108

    7. Rao's conjecture on self-complementary graphs with K-factors (pages 119–121)

      Kiyoshi Ando

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090109

    8. Almost-regular factorization of graphs (pages 123–128)

      Jin Akiyama and Mikio Kano

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090110

    9. [a,b]-factorization of a graph (pages 129–146)

      Mikio Kano

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090111

    10. Orthogonal one-factorization graphs (pages 147–159)

      Jeffrey H. Dinitz

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090112

    11. Factors in a class of regular digraphs (pages 161–175)

      M. V. S. Ramanath

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090113

    12. Some observations on the oberwolfach problem (pages 177–187)

      Brian Alspach and Roland Häggkvist

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090114

    13. Factorizations of regular graphs of high degree (pages 193–196)

      A. J. W. Hilton

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090116

    14. On the size of graphs with complete-factors (pages 197–201)

      Jin Akiyama and Peter Frankl

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090117

SEARCH

SEARCH BY CITATION